About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 657621, 8 pages
http://dx.doi.org/10.1155/2014/657621
Research Article

Further Result on Passivity for Discrete-Time Stochastic T-S Fuzzy Systems with Time-Varying Delays

1Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 24 January 2014; Accepted 19 March 2014; Published 7 April 2014

Academic Editor: Jinde Cao

Copyright © 2014 Ting Lei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting Lei, Qiankun Song, and Zhenjiang Zhao, “Further Result on Passivity for Discrete-Time Stochastic T-S Fuzzy Systems with Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 657621, 8 pages, 2014. doi:10.1155/2014/657621